# SDR 96ZZZX4127

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350RG
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 773SA
- System (JASC): 2810 · Fuel Storage
- Part: Cap Lanyard
- Condition: Disintegrated
- Location: Main Fuel Tank
- Part time: 2,381 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING A 100-HOUR INSPECTION, FOUND THE LEFT FUEL CAP LANYARD WAS MISSING.  FURTHER INVESTIGATION FOUND THE LANYARD IN SMALL PIECES IN BOTTOM OF TANK.  THE LANYARD IS A SOFT PLASTIC-LIKE MATERIAL THAT HAD HARDENED AND DISINTEGRATED INTO SMALL PIECES WHICH COULD HAVE BEEN  PICKED UP BY THE FUEL BOOST PUMP.
